Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 12, NWS Midland/Odessa, TX

June 2, 2023Terrell County, Texas

NWS Midland/Odessa, TX issued this tornado warning at Jun 2, 2023, 4:53 PM CDT for Terrell County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2023, 4:53 PM CDT (21:53 UTC)
Expired
Jun 2, 2023, 5:45 PM CDT
In force
52 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

County Terrell County, TX

The radar

The Midland/Odessa radar (KMAF), 158 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 11:57 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2023-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1081 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2023-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1081 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

885 
WFUS54 KMAF 022153
TORMAF
TXC443-022245-
/O.NEW.KMAF.TO.W.0012.230602T2153Z-230602T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Midland/Odessa TX
453 PM CDT Fri Jun 2 2023

The National Weather Service in Midland has issued a

* Tornado Warning for...
  Northeastern Terrell County in southwestern Texas...

* Until 545 PM CDT.
    
* At 453 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 25 miles north of Sanderson, moving east at 25 mph.

  HAZARD...Tornado and baseball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Terrell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3038 10234 3048 10235 3058 10234 3060 10223
      3060 10214 3061 10214 3066 10185 3065 10183
      3033 10182
TIME...MOT...LOC 2153Z 267DEG 23KT 3049 10227 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

88
2 follow-up statements
547 
WWUS54 KMAF 022210
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
510 PM CDT Fri Jun 2 2023

TXC443-022245-
/O.CON.KMAF.TO.W.0012.000000T0000Z-230602T2245Z/
Terrell TX-
510 PM CDT Fri Jun 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHEASTERN TERRELL COUNTY...
    
At 509 PM CDT, a severe thunderstorm capable of producing a tornado
was located 19 miles northwest of Terrell County Gas Plant, or 23
miles southwest of Sheffield, moving east at 25 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Terrell County Gas Plant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3037 10222 3048 10227 3060 10223 3060 10214
      3061 10214 3066 10185 3065 10183 3033 10182
TIME...MOT...LOC 2209Z 267DEG 23KT 3050 10214 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

88
324 
WWUS54 KMAF 022219
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
519 PM CDT Fri Jun 2 2023

TXC443-022245-
/O.CON.KMAF.TO.W.0012.000000T0000Z-230602T2245Z/
Terrell TX-
519 PM CDT Fri Jun 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHEASTERN TERRELL COUNTY...
    
At 519 PM CDT, a severe thunderstorm capable of producing a tornado
was located 16 miles northwest of Terrell County Gas Plant, or 19
miles southwest of Sheffield, moving east at 25 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Terrell County Gas Plant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3037 10222 3048 10227 3060 10223 3060 10214
      3061 10214 3066 10185 3065 10183 3033 10182
TIME...MOT...LOC 2219Z 267DEG 23KT 3050 10207 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

88

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at Jun 2, 12:57 PM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, Jun 2, 12:57 PM CDT, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1257 PM CDT Fri Jun 2 2023

...New AVIATION...

.SHORT TERM...
(This afternoon through Saturday night)
Issued at 1156 AM CDT Fri Jun 2 2023

* Widespread Severe Weather Expected This Afternoon and Evening

Low clouds that developed this morning are quickly eroding from west
to east, with an agitated cumulus field already evident on satellite
across Southeast New Mexico south across the Trans Pecos toward the
Rio Grande Valley. Convective activity is off to an early start as
well, with showers and storms over northern Lea county including a
severe thunderstorm near Hobbs, as well as another along I-10 west
of Fort Stockton. The main driving force behind today's severe
threat is a mid-level short wave, which per latest water vapor
imagery is currently translating over far West Texas and will move
northeastward across eastern New Mexico and West Texas through this
afternoon. At the surface, a dryline up against the higher terrain
will mix eastward, and as it sharpens in the vicinity of the TX/NM
state line coincident with increasing ascent due to the
aforementioned short wave, more widespread and rapid convective
development is expected early afternoon. Instability 2000-3000+ J/kg
is expected east of the dryline, with localized higher instability
along the dryline where moisture will pool. Effective shear pushing
50 kt along with lapse rates approaching 8-9 C/km will allow for all
severe hazards, with storms that develop expected to quickly
intensify, with very large hail, damaging winds, tornadoes, and
heavy rain/flash flooding all possible. Discrete supercells will be
the initial storm mode, with long straight hodographs indicating
potential for storm splits and significant hail up to the size of
softballs. Numerous remnant outflow boundaries also exist across the
region, and if any supercell manages to latch onto one of these
boundaries, a local enhancement of streamwise vorticity could yield
increased tornado threat, especially during the afternoon.

Late afternoon into the evening as storms move eastward, storm mode
will gradually transition into multicell clusters and line segments
as cold pools merge and storms become outflow dominant. At that
time, the hail threat will gradually diminish, with damaging winds
becoming the primary concern, with a nonzero tornado threat
continuing. As for exactly when/where this transition will occur,
there remains uncertainty, though it looks like the best potential
will be across the eastern Permian Basin and Lower Trans Pecos. Also
of note today is the potential for a discrete supercell to develop
over Pecos county associated with low-level convergence and
vorticity enhancements over the Stockton Plateau along the higher
terrain and Pecos River Valley. Thus, the Stockton Plateau (Pecos
and Terrell counties) may see a heightened tornado threat this
afternoon. A Tornado Watch is currently in effect for Southeast New
Mexico and most of West Texas until 800 PM CDT.

The bulk of storm activity will move east of the area late evening,
though trailing stratiform precipitation may keep light to moderate
rain across eastern areas well into tonight, with potential for back-
building storms (some strong) along outflow. Lows tonight in the
wake of the storms will drop into the middle 50s to middle 60s for
most, near or just below normal for early June. Heading into
Saturday, highs are expected to be similar to today, in the 80s for
most locations and 90s focused along the Pecos and Rio Grande
Valleys. Given little change to the upper pattern, that is, weak
ridging over Texas with a trough to the west and another to the
east, yet another day of scattered showers and thunderstorms is
expected. Storms may become strong to severe, especially along
remnant outflow boundaries from today's convection, though the
intensity will be much less than today. Primary threats will include
large hail, damaging wind gusts, heavy rain, and flash flooding.

&&

.LONG TERM...
(Sunday through Thursday)
Issued at 1156 AM CDT Fri Jun 2 2023

Not much to say about long term except that a similar pattern to
last week is expected for this upcoming week as upper ridging
develops to our west with a stationary low over Baja CA.
Southeasterly surface flow will usher in decent moisture and
disturbances moving across the ridge each day will create the
opportunity for thunderstorms to develop each afternoon. Storms will
be strong to severe, with initiation off the dryline and outflow
boundaries from previous days storms. These storms will be mostly
diurnally drive and move eastward and out of the region by late
evening. With limited shear and the weak ridge firmly in place,
widespread severe weather isn't expected, although afternoon storms
will still be capable of large hail, strong winds, and heavy rain
leading to localized flooding. The thermal ridge axis sets up to our
west, so highs through Thursday will be below normal in the low to
mid 80s for most.

&&

.AVIATION...
(18Z TAFS)
Issued at 1255 PM CDT Fri Jun 2 2023

MVFR cigs expected at KMAF late tonight/Sat morning. Otherwise,
VFR conditions will prevail except in areas of direct convection.
Low-based cu field expected areawide this afternoon/Saturday.
Return flow continues.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               61  83  61  83 /  40  30  30  30
Carlsbad                 59  90  61  87 /  10  20  20  20
Dryden                   67  86  64  87 /  20  30  20  10
Fort Stockton            63  88  62  87 /  20  30  10  20
Guadalupe Pass           59  85  59  81 /   0  10  10  20
Hobbs                    56  85  59  83 /  30  20  20  20
Marfa                    53  86  52  84 /   0  40  10  30
Midland Intl Airport     61  85  62  84 /  30  30  20  20
Odessa                   62  85  62  84 /  30  30  20  20
Wink                     62  90  63  89 /  20  20  20  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...84
LONG TERM....88
AVIATION...44
Hazardous weather outlook, Jun 2, 12:05 PM CDT, 4 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
1205 PM CDT Fri Jun 2 2023

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-031715-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
1205 PM CDT Fri Jun 2 2023 /1105 AM MDT Fri Jun 2 2023/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

An high potential for severe thunderstorms exists across the Permian
Basin, Southeast New Mexico, and the Trans Pecos this afternoon and
evening. A Tornado Watch is in effect through 8 PM CDT tonight. Any
severe thunderstorms will have the potential to produce very large
hail, damaging wind gusts, and a few tornadoes. Additionally, any
thunderstorms will be able to produce torrential rainfall and
potential flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Saturday onward will have daily thunderstorm chances during the
afternoon and evening across the region. Each day will have the
potential for strong to severe thunderstorms capable of producing
torrential rainfall, strong winds, localized flooding, and hail.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Local storm report, Jun 2, 3:52 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
352 PM CDT Fri Jun 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     Flash Flood      Seagraves               32.94N 102.56W
06/02/2023                   Gaines             TX   Emergency Mngr

            Water over 385 5 miles south of Seagraves.
            FM 1429 south of Seagraves is temporarily
            closed.

&&

cas
Local storm report, Jun 2, 3:56 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
356 PM CDT Fri Jun 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     Hail             18 SSE Bakersfield      30.63N 102.22W
06/02/2023  M2.75 inch       Pecos              TX   Trained Spotter

            Along Harral rd. just west of S St. Hwy
            2886.

&&

cas
Local storm report, Jun 2, 4:14 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
414 PM CDT Fri Jun 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     Tornado          11 WSW Paynes Corner    32.67N 102.97W
06/02/2023                   Gaines             TX   Storm Chaser

            Intermittently rain wrapped cone-shaped
            tornado observed south of US62 west of
            Seminole.

&&
Local storm report, Jun 2, 4:19 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
419 PM CDT Fri Jun 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     Tstm Wnd Gst     2 NNE Seminole          32.74N 102.64W
06/02/2023  M62 MPH          Gaines             TX   Mesonet

            Mesonet station 25 Seminole 2N.

&&
Local storm report, Jun 2, 4:44 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
444 PM CDT Fri Jun 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     Hail             9 S Frankel City        32.26N 102.78W
06/02/2023  M2.00 inch       Andrews            TX   Storm Chaser

            Hail observed along Ranch Rd 181.

&&
Local storm report, Jun 2, 4:46 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
446 PM CDT Fri Jun 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     Tornado          11 WSW Paynes Corner    32.67N 102.97W
06/02/2023                   Gaines             TX   Storm Chaser

            Corrects previous tornado report from 11 WSW
            Paynes Corner. Intermittently rain wrapped
            cone-shaped tornado observed south of US62
            west of Seminole.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 11:52 AM CDTSpecial Weather StatementMAFReeves38 min
Jun 2, 12:17 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves43 min
Jun 2, 12:36 PM CDTSevere Thunderstorm WarningMAFGaines54 min
Jun 2, 12:57 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFCrane, Pecos63 min
Jun 2, 1:16 PM CDTTornado WarningMAFPecos29 min
Jun 2, 1:23 PM CDTTornado Warning Tornado observedMAFGaines52 min
Jun 2, 1:27 PM CDTSevere Thunderstorm WarningMAFAndrews63 min
Jun 2, 1:31 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFGaines59 min
Jun 2, 1:45 PM CDTTornado Warning Tornado observedMAFPecos45 min
Jun 2, 2:10 PM CDTTornado WarningMAFAndrews50 min
Jun 2, 2:19 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos41 min
Jun 2, 2:20 PM CDTSevere Thunderstorm WarningMAFGaines55 min
Jun 2, 2:23 PM CDTTornado Warning Tornado observedMAFPecos22 min
Jun 2, 2:44 PM CDTTornado Warning Tornado observedMAFPecos, Terrell46 min
Jun 2, 2:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Gaines47 min
Jun 2, 2:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos, Terrell62 min
Jun 2, 3:03 PM CDTFlash Flood WarningMAFGaines4 hr
Jun 2, 3:07 PM CDTFlash Flood WarningMAFPecos2 hr
Jun 2, 3:09 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines51 min
Jun 2, 3:18 PM CDTFlash Flood WarningMAFPecos117 min
Jun 2, 3:19 PM CDTSevere Thunderstorm WarningMAFDawson, Gaines56 min
Jun 2, 3:23 PM CDTFlash Flood WarningMAFDawson, Gaines3 hr
Jun 2, 3:27 PM CDTFlash Flood WarningMAFAndrews4 hr
Jun 2, 3:27 PM CDTTornado Warning Tornado observedMAFPecos, Terrell48 min
Jun 2, 3:40 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Borden, Dawson, Gaines, Martin65 min
Jun 2, 3:57 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFPecos, Terrell63 min
Jun 2, 4:01 PM CDTFlash Flood WarningMAFPecos, Terrell119 min
Jun 2, 4:13 PM CDTTornado WarningMAFPecos, Terrell47 min
Jun 2, 4:17 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson43 min
Jun 2, 4:46 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines, Martin59 min
Jun 2, 4:49 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos, Terrell56 min
Jun 2, 4:50 PM CDTFlash Flood WarningMAFTerrell115 min
Jun 2, 4:53 PM CDTFlash Flood WarningMAFAndrews, Dawson, Gaines, Martin2 hr
Jun 2, 4:58 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFBorden, Dawson47 min
Jun 2, 5:06 PM CDTTornado WarningMAFPecos, Terrell39 min
Jun 2, 5:23 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos, Terrell67 min
Jun 2, 5:29 PM CDTFlash Flood WarningMAFBorden3 hr
Jun 2, 5:32 PM CDTFlash Flood WarningMAFPecos, Terrell118 min
Jun 2, 5:40 PM CDTTornado WarningMAFTerrell50 min
Jun 2, 5:42 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBorden, Scurry63 min
Jun 2, 5:42 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Howard, Martin63 min
Jun 2, 5:42 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos, Terrell63 min
Jun 2, 5:48 PM CDTDust Storm AdvisoryMAFEctor, Glasscock, Howard, Martin, Midland, Winkler57 min
Jun 2, 5:51 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Martin, Midland54 min
Jun 2, 5:59 PM CDTDust Storm AdvisoryMAFBorden, Glasscock, Howard61 min
Jun 2, 5:59 PM CDTFlash Flood WarningMAFTerrell2 hr
Jun 2, 6:28 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFTerrell62 min
Jun 2, 6:32 PM CDTFlash Flood WarningMAFMartin, Midland118 min
Jun 2, 6:32 PM CDTSevere Thunderstorm WarningMAFGlasscock, Midland58 min
Jun 2, 6:37 PM CDTDust Storm AdvisoryMAFHoward, Mitchell, Scurry53 min
Jun 2, 6:38 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFTerrell37 min
Jun 2, 6:40 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFTerrell35 min
Jun 2, 6:43 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry62 min
Jun 2, 6:45 PM CDTTornado WarningMAFTerrell45 min

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.